Hey all! We're sure you've already noticed that BariatricPal was upgraded on 2/6/2017. If you happen to stumble across any bugs or issues, we'd love it if you could create a topic here to notify us of the bug so that we can squash it and keep your experience as desirable as possible! Thank you!
acecase

Nauseous after taking vitamins

12 posts in this topic

Procarenow.com
I have their bariatric capsules.
Just 1 a day, made for WLS.
Goes down n dissolve quickly with cup of hot tea. I usually do ginger tea as ginger calms the stomach. Give it a try.

Share this post


Link to post
Share on other sites

My VSG MD was conservative. He was all about AFL Vitamins Now I was over on my last blood draw and advised to cut back.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now